Alert archive / Colorado / Flash Flood Warnings in 2010

Flash Flood Warning 21, NWS Pueblo, CO

July 31, 2010Las Animas County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 31, 2010, 1:21 AM MDT for Las Animas County, Colorado. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2010, 1:21 AM MDT (07:21 UTC)
Expired
Jul 31, 2010, 2:48 AM MDT
In force
87 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.4 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2010-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2010-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
286 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2366 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WGUS55 KPUB 310721
FFWPUB
COC071-311030-
/O.NEW.KPUB.FF.W.0021.100731T0721Z-100731T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
121 AM MDT SAT JUL 31 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 430 AM MDT

* AT 116 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
  WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL RATES OF UP TO 1/2 
  INCH TO AN INCH PER HOUR FALLING ON ALREADY SATURATED SOILS FROM 
  HEAVY RAIN LAST EVENING.  THE HEAVIEST RAIN WILL FALL ACROSS 
  INTERSTATE 25 FROM TRINIDAD SOUTHWARD TO THE NEW MEXICO STATE 
  LINE...AND ACROSS THE OPEN COUNTRY CENTERED 10 MILES SOUTH OF 
  TRINIDAD.  THIS WATER WILL FLOW INTO THE RATON CREEK.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TRINIDAD AND COKEDALE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3724 10471 3725 10403 3699 10404 3699 10468

$$
2 follow-up statements
730 
WGUS75 KPUB 310759
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
159 AM MDT SAT JUL 31 2010

COC071-311030-
/O.CON.KPUB.FF.W.0021.000000T0000Z-100731T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAS ANIMAS CO-
159 AM MDT SAT JUL 31 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL LAS ANIMAS
COUNTY UNTIL 430 AM MDT...

AT 154 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RAINFALL RATES OF UP TO AN INCH AN HOUR WERE FALLING ACROSS THE OPEN 
COUNTY CENTERED AROUND 12 MILES SOUTH SOUTHEAST OF TRINIDAD.  THIS 
HEAVY RAIN WAS MOVING INTO AREAS WHERE SOILS ARE ALREADY SATURATED 
FROM HEAVY RAINFALL YESTERDAY.  THIS RAIN DRAIN INTO THE SAN 
FRANSISCO CREEK...AS WELL AS DRY CREEK...THOMPSON CREEK...AND SAN 
MIGUEL CREEK WHICH FLOW TO THE NORTHEAST INTO THE PURGATOIRE RIVER.  

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRINIDAD...BONCARBO AND COKEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3724 10471 3725 10403 3699 10404 3699 10468

$$
621 
WGUS75 KPUB 310848
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
248 AM MDT SAT JUL 31 2010

COC071-310903-
/O.CAN.KPUB.FF.W.0021.000000T0000Z-100731T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAS ANIMAS CO-
248 AM MDT SAT JUL 31 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL LAS
ANIMAS COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3724 10471 3725 10403 3699 10404 3699 10468

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 12:34 AM MDT, 47 minutes earlier.

Area forecast discussion, Jul 31, 12:34 AM MDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1234 AM MDT SAT JUL 31 2010

.UPDATE...

QUICK UPDATE TO BOOST POPS OVR THE PLAINS...WHICH ARE CURRENTLY
SEEING EXTENSIVE PRECIP AND LOCALIZED FLASH FLOODING. ROSE

&&

.PREV DISCUSSION... /ISSUED 334 PM MDT FRI JUL 30 2010/

SHORT TERM...
(TONIGHT AND SATURDAY)

..POTENTIAL FOR HEAVY RAIN AND FLOODING CONTINUES...

WHAT YOU SEE IS WHAT YOU GET.  PLENTY OF CELLULAR MONSOONAL
CONVECTION...POPPING AND DROPPING ACROSS SOUTHERN COLORADO...
ESPECIALLY ALONG AND NEAR THE MOUNTAINS.  CAPE IS REALLY THE ONLY
THING DRIVING STORMS SO FAR.  BUT..WITH NO SHEAR AND LITTLE TO NO
CELL MOVEMENT...STORMS THAT ARE GOING UP ARE KILLING THEMSELVES
PRETTY QUICK...AND THEN POPPING NEW CELLS ALONG THEIR OUTFLOW.
PRETTY CLASSIC MONSOONAL REGIMEN UNDERWAY.  MAIN THREAT THIS EVENING
WILL CONTINUE TO BE THE THREAT OF HEAVY RAIN AND FLASH FLOODING.
FLASH FLOOD WATCH WILL CONTINUE UNTIL 9 PM...FOR AREAS IN AND NEAR
THE MOUNTAINS.  MOISTURE IS STILL RICH AND CELLS MOVEMENTS ARE NEXT
TO NIL.  THERE IS ALSO SOME THREAT OF HAIL...THE CELL NEAR ORDWAY
HAS PUT OUT HAIL FROM 1/2 INCH UP TO THE SIZE OF NICKLES.

WILL DO IT AGAIN TOMORROW.  MODELS STILL SHOW MONSOONAL PLUME WELL
ENTRENCHED OVER THE REGION.  STEERING WINDS AND LOW/MID LEVEL FLOW
WILL BE SIMILAR TODAY.  SO...WENT AHEAD AND HOISTED A FLASH FLOOD
WATCH FOR TOMORROW FOR THE SAME AREA AS TODAY.

LONG TERM...
(SATURDAY NIGHT THROUGH FRIDAY)

SATURDAY NIGHT...PLUME OF MONSOON MOISTURE AND MODEST INSTABILITY PROVIDING
CONTINUED ISOLATED TO SCATTERED POPS COVERAGE OVER THE CWA THROUGH
THE EVENING...THEN NAM HAS ACTIVITY MAINLY FADING AWAY AFTER MIDNIGHT.

SUNDAY...IN THE MONSOON PLUME AGAIN...BUT CAPE VALUES ARE FORECAST
TO BE GENERALLY LESS THAN 500 J/KG. MOST QPF PRINTED OVER THE
HIGHER TERRAIN...SO THE POSSIBILITY EXISTS FOR LOCALIZED HEAVY
RAIN. WITH MID LEVEL TEMPERATURES 15 TO 17 CELSIUS...EXPECT HIGHS
TO BE IN THE MID 80S TO MID 90S PLAINS...MAINLY 80S HIGH
VALLEYS...AND 60S AND 70S MOUNTAINS.

SUNDAY NIGHT THROUGH TUESDAY...ISOLATED TO SCATTERED STORMS WILL
FADE AGAIN. WITH NORTHERN ROCKIES SHORTWAVE RIPPLING THROUGH
MONDAY INTO TUESDAY MORNING...A BOUNDARY WILL PUSH SOUTH INTO
COLORADO AND INTO CWA. QPF FORECAST INDICATES THAT HEAVIEST
PRECIPITATION WILL OCCUR IN NORTHERN COLORADO MONDAY
EVENING...PERHAPS PUSHING TO THE PALMER DIVIDE AND A BIT FARTHER
SOUTH LATER ON. TEMPERATURES SHOULD BE A FEW DEGREES WARMER THAN
SUNDAYS VALUES...BEFORE TAILING OFF A FEW DEGREES ON TUESDAY WITH
LOWERING MID LEVEL TEMPERATURES.

WEDNESDAY...GFS INDICATES THAT THE FOCUS FOR HEAVIER RAIN MAY
AGAIN BE TO OUR NORTH IN THE AFTERNOON AND EARLY EVENING...BUT
MAY MOVE INTO THE CWA AS OUTFLOW BOUNDARIES MOVE SOUTH.

THURSDAY AND FRIDAY...TYPICAL MONSOON PATTERN CONTINUES WITH
ISOLATED TO SCATTERED CONVECTION FLARING UP IN THE AFTERNOON
THROUGH THE EVENING HOURS BOTH DAYS. SHAVED A FEW DEGREES OFF
GUIDANCE BOTH DAYS. -TLM-

AVIATION...
MAIN CONCERNS REVOLVE AROUND HEAVY RAIN AND LOW CIGS/VSBY ASSOCIATED
WITH THUNDERSTORMS THIS EVENING AND AGAIN TOMORROW AFTERNOON AND
EVENING.  LOCALLY HEAVY/INTENSE RAINFALL RATES ARE POSSIBLE.
LOCALLY SIGNIFICANT REDUCTIONS TO VISIBILITY IN HEAVY RAIN.
ALSO...HAIL FROM 1/2 INCH TO NICKEL SIZE IN DIAMETER POSSIBLE
WITH STRONGER CELLS. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
COZ058>068-072>084-087-088.

&&

44/88
Hazardous weather outlook, Jul 30, 6:47 AM MDT, 18 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
647 AM MDT FRI JUL 30 2010

COZ058>089-093>099-311300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
647 AM MDT FRI JUL 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS
AND ADJACENT PLAINS THIS AFTERNOON AND EVENING. SMALL HAIL UP TO
DIME SIZE MAY ACCOMPANY THE STRONGER STORMS...BUT THE MAIN THREAT
WILL BE FROM LOCALLY HEAVY RAINFALL WHICH WILL BRING THE POTENTIAL
FOR FLASH FLOODING. THE MOUNTAIN AREAS WILL BE PARTICULARLY
SUSCEPTIBLE TO ROCK AND MUD SLIDES FROM STORMS PRODUCING RAINFALL
RATES OF 1 TO 2 INCHES PER HOUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE POTENTIAL FOR THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND
EVENING FROM SATURDAY THROUGH THURSDAY ALONG THE CONTINENTAL
DIVIDE AND EASTERN MOUNTAINS...ALONG WITH THE PALMER DIVIDE AND
WEST OF THE INTERSTATE 25 CORRIDOR. SLOW STORM MOVEMENTS AND
ABUNDANT MOISTURE WILL LEAD TO AN INCREASED POTENTIAL FOR FLASH
FLOODING SATURDAY...SUNDAY AND MONDAY OVER THE MOUNTAINOUS TERRAIN
WHERE RAINFALL RATES OVER 1 INCH PER HOUR WAS POSSIBLE. INCREASED
STORM MOTIONS BY TUESDAY WILL REDUCE THE FLASH FLOW RISK HOWEVER
AREAS THAT SEE HEAVY RAINFALL FOR MULTIPLE DAYS WILL BE SUSCEPTIBLE
TO FLASH FLOODING. THERE IS LESS CERTAINTY IN THUNDERSTORM
ACTIVITY OVER THE PLAINS. A WEAK COLD FRONT WILL AID IN PRODUCING
THUNDERSTORMS NORTH OF HIGHWAY 50 ON SATURDAY. THE POTENTIAL FOR
THUNDERSTORMS OVER THE PLAINS INCREASES EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 1200 PM MDT OVER THE CONTINENTAL DIVIDE...UPPER
ARKANSAS VALLEY...SANGRE DE CRISTO RANGE...AND PIKES PEAK REGION
INCLUDING TELLER AND NORTHERN EL PASO COUNTIES.

44/88

In the hours before

Special weather statement, Jul 30, 10:28 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1028 PM MDT FRI JUL 30 2010

COZ089-095-310500-
CROWLEY COUNTY-WESTERN KIOWA COUNTY-
1028 PM MDT FRI JUL 30 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EXTREME EAST CENTRAL CROWLEY COUNTY IN SOUTHEAST COLORADO...
  WEST CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...

AT 1026 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF ARLINGTON...OR 32 MILES
NORTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE WEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  ARLINGTON.

SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND HEAVY RAIN ARE EXPECTED
WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jul 30, 10:57 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1057 PM MDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      PUEBLO                  38.27N 104.61W
07/30/2010                   PUEBLO             CO   LAW ENFORCEMENT

            INTERSECTION AT MESA AND BRAGDON REMAINS FLOODED THROUGH
            1044 PM. POLICE VEHICLE STALLED IN 18 INCHES OF WATER.

&&

KT
Local storm report, Jul 30, 11:01 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1101 PM MDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             3 NW ORDWAY             38.25N 103.79W
07/30/2010  E0.88 INCH       CROWLEY            CO   PUBLIC

0400 PM     FLASH FLOOD      COTOPAXI                38.37N 105.68W
07/30/2010                   FREMONT            CO   LAW ENFORCEMENT

            6 INCHES OF WATER FLOWING DOWN DRY CREEK BED NEAR
            COTOPAXI. MOST WATER CAUGHT BY DITCH...LEAVING 1 INCH OF
            FLOWING WATER AND ROCKS OVER HIGHWAY 50 NEAR KOA
            CAMPGROUND JUST EAST OF COTOPAXI.

0515 PM     HEAVY RAIN       ST ELMO                 38.70N 106.35W
07/30/2010  U0.00 INCH       CHAFFEE            CO   LAW ENFORCEMENT

            6 TO 8 FEET OF MUD REPORTED ACROSS A PAVED COUNTY ROAD
            NEAR SAINT ELMO IN AREA OF UNSTABLE CHALK SOILS

0821 PM     HEAVY RAIN       3 S LA VETA             37.47N 105.01W
07/30/2010  M2.00 INCH       HUERFANO           CO   TRAINED SPOTTER

            FELL SINCE 2 PM. 0.5 INCHES FELL IN PAST 15 MINUTES.

0912 PM     FLASH FLOOD      PUEBLO                  38.27N 104.61W
07/30/2010                   PUEBLO             CO   LAW ENFORCEMENT

            INTERSECTIONS OF PRARIE AND NORTHERN...AND SANTA FE AND
            GRANDE CLOSED DUE TO FAST FLOWING WATER. 10 TO 12 INCHES
            OF WATER IN UNDERPASS ON SANTA FE AT FAYES RAILROAD
            CROSSING DUE TO CLOGGED DRAINS.

0930 PM     HEAVY RAIN       2 ENE PUEBLO            38.29N 104.58W
07/30/2010  M0.96 INCH       PUEBLO             CO   TRAINED SPOTTER

0948 PM     HEAVY RAIN       2 SSW PUEBLO            38.24N 104.63W
07/30/2010  M1.21 INCH       PUEBLO             CO   TRAINED SPOTTER

            IN 45 MINUTES

0955 PM     FLASH FLOOD      PUEBLO                  38.27N 104.61W
07/30/2010                   PUEBLO             CO   LAW ENFORCEMENT

            INTERSECTION AT MESA AND BRAGDON REMAINS FLOODED THROUGH
            1044 PM. POLICE VEHICLE STALLED IN 18 INCHES OF WATER.

&&

KT
Local storm report, Jul 30, 11:52 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1152 PM MDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     HEAVY RAIN       2 SSW PUEBLO            38.24N 104.63W
07/30/2010  M1.86 INCH       PUEBLO             CO   TRAINED SPOTTER

            FELL SINCE 900 PM.

&&

KT
Local storm report, Jul 31, 12:49 AM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1249 AM MDT SAT JUL 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     FLASH FLOOD      3 S PUEBLO              38.22N 104.61W
07/31/2010                   PUEBLO             CO   LAW ENFORCEMENT

            INTERSECTIONS OF POPLAR AND ILLINOIS AS WELL AS IOWA AND
            LAKE AVE IN 2700 BLOCK FLOODED. STRANDED VEHICLES IN
            INTERSECTIONS DUE TO SEVERAL FEET OF STANDING WATER.

&&

KT
Local storm report, Jul 31, 1:00 AM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
100 AM MDT SAT JUL 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     HEAVY RAIN       2 SSW PUEBLO            38.24N 104.63W
07/31/2010  M2.19 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:19 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 30, 7:12 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Huerfano, Pueblo3 hr
Jul 30, 7:54 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas3 hr
Jul 30, 8:40 PM MDTFlash Flood WarningPUBHuerfano3 hr
Jul 30, 8:44 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Jul 30, 8:49 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jul 30, 9:41 PM MDTFlash Flood WarningPUBPueblo3 hr
Jul 30, 10:07 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 30, 10:22 PM MDTAreal Flood AdvisoryPUBHuerfano2 hr
Jul 30, 10:48 PM MDTAreal Flood AdvisoryPUBCrowley, Kiowa2 hr
Jul 31, 12:27 AM MDTFlash Flood WarningPUBPueblo3 hr
Jul 31, 1:07 AM MDTAreal Flood AdvisoryPUBKiowa60 min
Jul 31, 1:37 AM MDTAreal Flood AdvisoryPUBCrowley, Otero, Pueblo3 hr
Jul 31, 3:29 AM MDTFlash Flood WarningPUBPueblo3 hr
Jul 31, 12:59 PM MDTAreal Flood AdvisoryPUBBent, Prowers3 hr
Jul 31, 1:11 PM MDTAreal Flood AdvisoryPUBChaffee3 hr
Jul 31, 1:26 PM MDTFlash Flood WarningPUBBent, Kiowa, Prowers3 hr
Jul 31, 1:58 PM MDTFlash Flood WarningPUBChaffee78 min
Jul 31, 2:15 PM MDTFlash Flood WarningPUBCostilla, Huerfano, Las Animas3 hr
Jul 31, 3:39 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more32 hr
Jul 31, 4:28 PM MDTFlash Flood WarningPUBKiowa, Prowers113 min
Jul 31, 4:52 PM MDTAreal Flood AdvisoryPUBBent, Las Animas, Otero, Pueblo2 hr
Jul 31, 5:03 PM MDTFlash Flood WarningPUBTeller3 hr

Nearby

Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.